Alert archive / Texas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 93, NWS Austin/San Antonio, TX

April 14, 2007Gonzales County, Wilson County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 14, 2007, 12:15 AM CDT for Gonzales County, Wilson County, Texas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 14, 2007, 12:15 AM CDT (05:15 UTC)
Expired
Apr 14, 2007, 1:15 AM CDT
In force
60 min
Issued by
NWS Austin/San Antonio, TX
Area
Counties, with a storm outline in the text

Counties Gonzales County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 45 km from the middle of the area, began a volume at 05:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 6:27 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 5.3 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2007-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2013 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2007-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2013 J/kg
Mixed-layer CIN
-283 J/kg
Mixed-layer LCL
998 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KEWX 140518
SVREWX
TXC177-493-140615-
/O.NEW.KEWX.SV.W.0093.070414T0515Z-070414T0615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1215 AM CDT SAT APR 14 2007

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GONZALES COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITY OF GONZALES...
  WILSON COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITIES OF...STOCKDALE...POTH...KOSCIUSKO...
  FLORESVILLE...

* UNTIL 115 AM CDT

* AT 1213 AM CDT...NATIONAL WEATHER SERVICE RADAR SHOWED AN AREA
  OF THUNDERSTORMS...SOME SEVERE FROM FLORESVILLE TO THE WEST
  AND SOUTHWEST PART OF GONZALES COUNTY...MOVING NORTHEAST AT 45
  MPH.  THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PANDORA BY 1225 AM CDT...
  NIXON BY 1230 AM CDT...
  SMILEY BY 1235 AM CDT...
  GONZALES BY 100 AM CDT...
  8 MILES SOUTH OF WAELDER BY 115 AM CDT...

A TORNADO WATCH IS IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 2959 9721 2938 9724 2912 9762 2924 9773
      2889 9818 2912 9842 2944 9815 2940 9814
      2939 9813 2938 9784 2965 9764 2964 9760
      2978 9733 2964 9714

$$
2 follow-up statements
000 
WWUS54 KEWX 140556
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1255 AM CDT SAT APR 14 2007

TXC177-493-140615-
/O.CON.KEWX.SV.W.0093.000000T0000Z-070414T0615Z/
GONZALES TX-WILSON TX-
1255 AM CDT SAT APR 14 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR WILSON AND GONZALES COUNTIES...

AT 1255 AM CDT...THUNDERSTORMS CONTINUED OVER THE EASTERN PART OF
GONZALES COUNTY...EAST OF SMILEY.  THESE THUNDERSTORMS WERE MOVING 
EAST AT 45 PM.  SOME OF THESE STORMS ARE CAPABLE OF PRODUCING NICKEL 
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR SOUTH CENTRAL TEXAS.

LAT...LON 2959 9721 2938 9724 2912 9762 2924 9773
      2889 9818 2912 9842 2944 9815 2940 9814
      2939 9813 2938 9784 2965 9764 2964 9760
      2978 9733 2964 9714

$$
000 
WWUS54 KEWX 140605
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
104 AM CDT SAT APR 14 2007

TXC493-140614-
/O.CAN.KEWX.SV.W.0093.000000T0000Z-070414T0615Z/
WILSON TX-
104 AM CDT SAT APR 14 2007

...THE SEVERE THUNDERSTORM WARNING FOR WILSON COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR SOUTH CENTRAL TEXAS.

LAT...LON 2959 9721 2938 9724 2912 9762 2924 9773
      2926 9773 2934 9774 2932 9773 2933 9770
      2936 9769 2938 9784 2965 9764 2964 9760
      2978 9733 2964 9714

$$

TXC177-140615-
/O.CON.KEWX.SV.W.0093.000000T0000Z-070414T0615Z/
GONZALES TX-
104 AM CDT SAT APR 14 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR GONZALES COUNTY...

AT 102 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH
OVER EASTERN GONZALES COUNTY. THIS STORM WAS MOVING EAST AT 45 MPH. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING 
FOR SOUTH CENTRAL TEXAS.

LAT...LON 2959 9721 2938 9724 2912 9762 2924 9773
      2926 9773 2934 9774 2932 9773 2933 9770
      2936 9769 2938 9784 2965 9764 2964 9760
      2978 9733 2964 9714

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 11:32 PM CDT, 43 minutes earlier.

Area forecast discussion, Apr 13, 11:32 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1132 PM CDT FRI APR 13 2007

.AVIATION...
CIGS 3 THSD TO 6 THSD FT BKN WITH SCATTERED SHOWERS AND
THUNDERSTORMS WILL CONTINUE EAST OF AN AQO TO HDO TO PEZ
LINE THRU 09Z...WITH SCATTERED CLOUDS 6 THSD TO 10 THSD
FT FROM DRT AND EAST TO ECU AND UVA. CONDITIONS ARE FORECAST
TO BECOME 5 TO 10 THSD SCATTERED TO BROKEN FROM 09Z TO 12Z
WITH LINGERING SHOWERS AND THUNDERSTORMS FROM GYB TO 3T5.
FROM 12Z TO 15Z SKY CONDITIONS ARE EXPECTED TO BE 5 THSD
TO 10 THSD SCATTERED WITH NORTH AND NORTHWEST WINDS
INCREASING TO 15 TO 25 KNOTS. VFR CONDITIONS WILL
PREVAIL AFTER 15Z WITH NORTH AND NORTHWEST WINDS OF
15 TO 30 KNOTS.

&&

.PREV DISCUSSION... /ISSUED 956 PM CDT FRI APR 13 2007/

UPDATE...
ACTIVITY WITH THE SQUALL LINE WILL CONTINUE MOVING THROUGH THE AREA.
HAVE ADJUSTED POPS TO THE WEST TO KEEP THEM GOING A LITTLE LONGER
THROUGH THE NIGHT. ALSO TIGHT GRADIENT, WHEN THE FRONT DOES PASS US
TOMORROW, MIGHT WARRANT WIND ADVISORY.

PREV DISCUSSION... /ISSUED 641 PM CDT FRI APR 13 2007/

UPDATE...
TORNADO WATCH FOR ALL BUT DIMMIT, EDWARDS AND VAL VERDE COUNTIES
TIL 2 AM SATURDAY MORNING.

PREV DISCUSSION... /ISSUED 612 PM CDT FRI APR 13 2007/

UPDATE...
PLACED POPS ACROSS ALL AREAS TONIGHT. NOTHING ELSE CHANGED AT
THIS TIME.

PREV DISCUSSION... /ISSUED 324 PM CDT FRI APR 13 2007/

DISCUSSION...
CONVECTION WILL BEGIN TO DEVELOP ACROSS THE REGION WITHIN THE NEXT
FEW HOURS AS TEMPS AREA WIDE ARE SITTING IN THE UPPER 70S TO MID
80S...AND THE CAPPING INVERSION AT 850 HPA IS SHOWING SIGNS OF
BREAKING. WATER VAPOR SATELLITE IMAGERY SHOWS THE DRY SLOT OVER
MEXICO CONTINUING TO ENTER OUR REGION...WITH AN INTERESTING LITTLE
JET MAX ALLOWING SOME ACTIVITY TO SPIN UP OVER THE SIERRA MADRES.
WHILE OVERALL POPS ARE NOT TOO IMPRESSIVE...50S AT BEST OVER OUR
NORTHEASTERN COUNTIES...ANY STORMS WHICH DEVELOP COULD VERY EASILY
BECOME SEVERE. WILL LIKELY SEE SOME SUPERCELL DEVELOPMENT LATER
THIS EVENING AHEAD OF THE MAIN SQUALL LINE ASSOCIATED WITH THE
COLD FRONT. WHILE LARGE HAIL AND DAMAGING WINDS ARE THE MAIN
SEVERE WEATHER CONCERNS...ISOLATED TORNADOES ARE POSSIBLE WITH THE
PRE-FRONTAL SUPERCELLS.

IF ANY GOOD NEWS COULD COME FROM THIS SCENARIO...IT LOOKS LIKE THE
CONVECTIVE ACTIVITY WILL HAVE CLEARED THE CWA BY 8 AM...WITH A
VERY MILD WEEKEND IN STORE. SATURDAY WILL BE WINDY...WITH
SUSTAINED NORTHERLY WINDS OF 15 TO 25 MPH AND GUSTS UP TO 30 MPH
POSSIBLE. HOLDING OFF ON A WIND ADVISORY SATURDAY AFTERNOON...BUT
ONE MAY BECOME NECESSARY FOR COUNTIES ALONG THE ESCARPMENT AS
WINDS MAY REACH 26 MPH DURING THE MID TO LATE AFTERNOON. CLEAR
SKIES SATURDAY NIGHT WILL LEAD TO A CHILLY START SUNDAY MORNING.
SOME AREAS ACROSS THE HILL COUNTRY DIPPING TO WITHIN A FEW DEGREES
OF FREEZING. SOUTHERLY WINDS WILL BRING BACK GULF MOISTURE ON
SUNDAY...BUT WILL BE LIMITED TO THE FORMATION OF CLOUDS, AND NOT
RAIN. THE MILD CONDITIONS WILL CONTINUE INTO MONDAY...BUT STRONG
GULF FLOW WILL LEAD TO ANOTHER WINDY AFTERNOON.

THE NEXT BEST CHANCE FOR RAIN WILL BE MONDAY NIGHT AND TUESDAY AS
AN UPPER LEVEL TROUGH APPROACHES THE REGION. FOR NOW, HAVE GONE
WITH SLT TO LOW-END CHC POPS FOR THIS TIME FRAME UNTIL THE TIMING
OF THIS FEATURE AND DEPTH OF AVAILABLE MOISTURE IS BETTER
RESOLVED.

FIRE WEATHER...
A COLD FRONT WILL MOVE ACROSS THE AREA THIS EVENING AND OVERNIGHT.
VERY DRY NORTHERLY WINDS ARE EXPECTED BEHIND THE FRONT...WITH SUSTAINED
WINDS REACHING 15 TO 25 MPH SATURDAY AFTERNOON. RELATIVE HUMIDITIES
WILL FALL TO BELOW 20 PERCENT ALONG THE RIO GRANDE PLAINS LATE SATURDAY
MORNING. A RED FLAG WARNING IS IN EFFECT FOR PORTIONS OF WEST
SOUTH CENTRAL TEXAS FROM NOON UNTIL 6 PM CDT. FOR FURTHER
INFORMATION...PLEASE REFER TO THE SATRFWEWX PRODUCT.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              55  69  42  76  54 /  50  -    0   0  -
AUSTIN BERGSTROM INTL AIRPORT  55  69  38  75  46 /  50  -    0   0  -
DEL RIO INTL AIRPORT           50  79  45  78  56 /  40   0   0   0  -
SAN ANTONIO INTL AIRPORT       54  72  41  75  52 /  40  -    0   0  -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 9 AM TO 6 PM CDT SATURDAY FOR THE FOLLOWING
ZONES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...
UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

RED FLAG WARNING FROM 12 PM TO 6 PM CDT SATURDAY FOR THE FOLLOWING
ZONES: DIMMIT...KINNEY...MAVERICK...UVALDE...ZAVALA.

&&

99/99
Hazardous weather outlook, Apr 13, 7:45 PM CDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
745 PM CDT FRI APR 13 2007

TXZ171>173-183>194-202>209-217>225-228-141100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
745 PM CDT FRI APR 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
THERE IS A RISK FOR SEVERE THUNDERSTORMS THIS EVENING AND
TONIGHT...ESPECIALLY OVER THE HILL COUNTRY AND ADJACENT PARTS OF
SOUTH CENTRAL TEXAS.  LARGE HAIL...DAMAGING WINDS AND EVEN
ISOLATED TORNADOES ARE POSSIBLE IN THE RISK AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
BREEZY TO WINDY CONDITIONS ACROSS THE AREA ON SATURDAY MAY REQUIRE
A WIND ADVISORY. A RED FLAG WARNING IS IN EFFECT FOR SATURDAY
ACROSS THE RIO GRANDE VALLEY AND RIO GRANDE PLAINS COUNTIES DUE TO
WINDY AND VERY DRY CONDITIONS FORECAST THERE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED ACROSS THE NORTHERN PORTIONS OF
SOUTH CENTRAL TEXAS FRIDAY EVENING.

In the hours before

Local storm report, Apr 13, 8:19 PM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
819 PM CDT FRI APR 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             2 S KERRVILLE           30.01N 99.14W
04/13/2007  M0.75 INCH       KERR               TX   TRAINED SPOTTER

&&

DC
Local storm report, Apr 13, 9:04 PM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
904 PM CDT FRI APR 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             REAGAN WELLS            29.55N 99.80W
04/13/2007  M2.50 INCH       UVALDE             TX   TRAINED SPOTTER

            2 TO 2 1/2 INCH HAIL. DID NOT COMPLETELY COVER THE
            GROUND.

&&

DC
Local storm report, Apr 13, 9:43 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
943 PM CDT FRI APR 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             1 S ROCKSPRINGS         30.00N 100.21W
04/13/2007  M0.75 INCH       EDWARDS            TX   CO-OP OBSERVER

            PENNY SIZE HAIL COVERED 20 TO 30 PERCENT OF THE GROUND.

0700 PM     HAIL             16 NNW LEAKEY           29.94N 99.86W
04/13/2007  M1.50 INCH       REAL               TX   CO-OP OBSERVER

            1 1/2 HAIL AT PRADE RANCH.

&&

DC
Local storm report, Apr 13, 10:25 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1025 PM CDT FRI APR 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     HAIL             KYLE                    29.99N 97.87W
04/13/2007  M0.75 INCH       HAYS               TX   TRAINED SPOTTER

0938 PM     TSTM WND GST     KYLE                    29.99N 97.87W
04/13/2007  M60 MPH          HAYS               TX   TRAINED SPOTTER

1005 PM     HAIL             SAN ANTONIO             29.46N 98.51W
04/13/2007  M0.88 INCH       BEXAR              TX   TRAINED SPOTTER

            I37 AND I10.

1000 PM     HAIL             SAN ANTONIO             29.46N 98.51W
04/13/2007  M0.75 INCH       BEXAR              TX   TRAINED SPOTTER

            FAIR AVE AND I37.

1009 PM     HAIL             SAN ANTONIO             29.46N 98.51W
04/13/2007  E1.00 INCH       BEXAR              TX   AMATEUR RADIO

            FAIR AVE AND I10.

1005 PM     HAIL             SAN ANTONIO             29.46N 98.51W
04/13/2007  M1.25 INCH       BEXAR              TX   PUBLIC

            ONE MILE SOUTH OF W.W. WHITE AND RIGSBY.

&&

DC
Local storm report, Apr 13, 10:34 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1034 PM CDT FRI APR 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 PM     HAIL             LA VERNIA               29.35N 98.11W
04/13/2007  M0.88 INCH       WILSON             TX   TRAINED SPOTTER

&&

DC
Local storm report, Apr 13, 11:52 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1152 PM CDT FRI APR 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             1 S ROCKSPRINGS         30.00N 100.21W
04/13/2007  M0.75 INCH       EDWARDS            TX   CO-OP OBSERVER

            PENNY SIZE HAIL COVERED 20 TO 30 PERCENT OF THE GROUND.

0700 PM     HAIL             16 NNW LEAKEY           29.94N 99.86W
04/13/2007  M1.50 INCH       REAL               TX   CO-OP OBSERVER

            1 1/2 HAIL AT PRADE RANCH.

0717 PM     FUNNEL CLOUD     9 W HARPER              30.30N 99.40W
04/13/2007                   KIMBLE             TX   TRAINED SPOTTER

            SEVERAL FUNNEL CLOUDS.

0757 PM     HAIL             11 SW KERRVILLE         29.93N 99.27W
04/13/2007  M0.75 INCH       KERR               TX   TRAINED SPOTTER

0800 PM     HAIL             REAGAN WELLS            29.55N 99.80W
04/13/2007  M2.50 INCH       UVALDE             TX   TRAINED SPOTTER

            2 TO 2 1/2 INCH HAIL. DID NOT COMPLETELY COVER THE
            GROUND.

0805 PM     HAIL             2 S KERRVILLE           30.01N 99.14W
04/13/2007  M0.75 INCH       KERR               TX   TRAINED SPOTTER

0938 PM     HAIL             KYLE                    29.99N 97.87W
04/13/2007  M0.75 INCH       HAYS               TX   TRAINED SPOTTER

0938 PM     TSTM WND GST     KYLE                    29.99N 97.87W
04/13/2007  M60.00 MPH       HAYS               TX   TRAINED SPOTTER

1000 PM     HAIL             SAN ANTONIO             29.46N 98.51W
04/13/2007  M0.75 INCH       BEXAR              TX   TRAINED SPOTTER

            FAIR AVE AND I37.

1005 PM     HAIL             SAN ANTONIO             29.46N 98.51W
04/13/2007  M0.88 INCH       BEXAR              TX   TRAINED SPOTTER

            I37 AND I10.

1005 PM     HAIL             SAN ANTONIO             29.46N 98.51W
04/13/2007  M1.25 INCH       BEXAR              TX   PUBLIC

            ONE MILE SOUTH OF W.W. WHITE AND RIGSBY.

1009 PM     HAIL             SAN ANTONIO             29.46N 98.51W
04/13/2007  E1.00 INCH       BEXAR              TX   AMATEUR RADIO

            FAIR AVE AND I10.

1026 PM     HAIL             LA VERNIA               29.35N 98.11W
04/13/2007  M0.88 INCH       WILSON             TX   TRAINED SPOTTER

&&

DC

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 7:09 PM CDTSevere Thunderstorm WarningEWXEdwards36 min
Apr 13, 7:16 PM CDTTornado WarningEWXBandera, Kerr, Real29 min
Apr 13, 7:19 PM CDTSevere Thunderstorm WarningEWXGillespie56 min
Apr 13, 7:23 PM CDTTornado WarningEWXGillespie39 min
Apr 13, 7:43 PM CDTSevere Thunderstorm WarningEWXBandera, Kerr, Real62 min
Apr 13, 7:58 PM CDTSevere Thunderstorm WarningEWXUvalde47 min
Apr 13, 8:20 PM CDTSevere Thunderstorm WarningEWXKendall55 min
Apr 13, 8:21 PM CDTSevere Thunderstorm WarningEWXMedina54 min
Apr 13, 9:14 PM CDTSevere Thunderstorm WarningEWXBexar, Medina61 min
Apr 13, 9:28 PM CDTSevere Thunderstorm WarningEWXCaldwell, Comal, Guadalupe, Hays62 min
Apr 13, 9:46 PM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee59 min
Apr 13, 9:48 PM CDTSevere Thunderstorm WarningEWXGonzales57 min
Apr 13, 10:12 PM CDTSevere Thunderstorm WarningEWXBexar, Wilson63 min
Apr 13, 10:15 PM CDTSevere Thunderstorm WarningEWXBandera, Medina, Uvalde, Zavala50 min
Apr 13, 11:06 PM CDTWind AdvisoryEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more16 hr
Apr 13, 11:34 PM CDTSevere Thunderstorm WarningEWXBexar, Guadalupe, Wilson41 min
Apr 14, 1:49 AM CDTSevere Thunderstorm WarningEWXAtascosa26 min
Apr 14, 2:05 AM CDTSevere Thunderstorm WarningEWXKarnes40 min
Apr 14, 3:02 AM CDTSevere Thunderstorm WarningEWXFayette, Gonzales24 min

Nearby

Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.